# SDR 06FDEA1551

- Difficulty date: April 20, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N526FE
- Make and model: Doug MD-11
- Aircraft serial: 48600
- Aircraft time: 31,941 hours, 5,119 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Part number: ARB3027421
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED-DROOPED LEADING EDGE IN LT WING.  SKIN REPLACED AS PER DRAWING ACA3822 AND SRM 51-35-01 VOL2 (MAJOR REPAIR).
